MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMOSPLIT DIALYSIS CATHETER
Model Number 5683730
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that closing the clamp of a dialysis catheter allegedly caused a kink.There was no reported patient injury.

Brand Name
HEMOSPLIT DIALYSIS CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7546703
Report Number3006260740-2018-01126
Device Sequence Number1862298
Product Code MSD
UDI-Device Identifier00801741012730
UDI-Public(01)00801741012730
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5683730
Device Catalogue Number5683730
Device Lot NumberREBZ1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight56